# SDR CA000519019

- Difficulty date: May 18, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Stuck
- Location: Aileron
- Part time: 37,990 hours, 31,610 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, PILOT REPORTED THAT EXCESSIVE FORCE WAS REQUIRED TO MOVE AILERONS WITH AN INTERMITTENT LOSS OF ARTIFICIAL FEEL. INSPECTION REVEALED THE LEFT REAR QUADRANTS BEARING WAS STIFF.  BOTH QUADRANTS REPLACED.
